Jump to content
CrazyBoards.org

hypomania?


Recommended Posts

I know that people are usually blissfully unaware of being hypomanic or manic because we wait for it. We love it. We need it...because depression fucking sucks and feeling normal really isn't feeling normal because we're so medicated. For the past week, I have been extremely scatterbrained, my sex drive has increased 1000%, I've been unable to sit still--because if there is music playing, I'm dancing to it. I don't eat much because I'm never hungry (bad because I'm diabetic), and I do sleep at night, but only because my night meds knock me the fuck out.

I'm enjoying myself thoroughly...but should I call the pdoc?

Link to comment
Share on other sites

you might want to run it by your pdoc. where is the line between hypo and happy? horny, hypo, and happy? all together?? lol ;)

if you're not higher than a kite it isn't anything to really get worked up about, but s/he may want to tinker wiht meds temporarily to bring you down to baseline, if s/he sees a problem.

but where is that line? i fail to call my pdoc and end up in the nut house.

so give him/her a call.

Link to comment
Share on other sites

Yes. Having cycles now will make you have more in the future than you would otherwise ("kindling"). You don't know where this hypomania is going; it could get dangerously high or crash into bad lows at any time. It's especially worrisome that you're doing things that could affect your diabetes; that's dangerous too. For all of these reasons, call your pdoc.

Link to comment
Share on other sites

I think you should just watch yourself very carefully and any sign of a dip into depression call the doc right away. I am manic now too and really enjoy it. It beats sitting on the couch bored as f**k. Be careful.

I wonder if the rush rush of the holidays contribute to manic episodes.

Link to comment
Share on other sites

My appetite is a little better. I do okay eating 4 or 5 small meals throughout the day instead of 3 big ones. The hyperactiveness kicks in mostly at night, after 7pm or so. I was out of Seroquel for 3 weeks and I just re-started it a week ago...I think that contributed to this. But, since it was out of my system, it makes me drowsy for a lot of the day...so I don't start acting silly until the drowsiness wears off.

Link to comment
Share on other sites

running out of a medication, especially one like seroquel, will put you in danger of a mood change. when i ran out of lamictal last year (my clinic ran out), i got really manic and did a lot of damage. lucky for me, i've got it under control now.

they say it takes about 3 years for someone to recover their lives (like financially, relationship wise, all that) from a mania.

i don't know about hypomanias.

but resonance is right in that if you're affecting your diabetes, you need to get your hypomania in check right away.

it sounds like you're on the road to doing that with getting seroquel back into yoru system.

but let your pdoc know.

loon

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...